# SDR CA050824006

- Difficulty date: August 3, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW NOTED A VIBRATION/SHUDDER WITH A CORRESPONDING DECREASE IN ENGINE AND MAIN ROTOR SPEEDS AND A LOW ROTOR WARNING ANNUNCIATION. THIS CALUMNIATED IN A HARD LANDING.  SUBSEQUENT INSPECTION REVEALED LOOSE PNEUMATIC FITTINGS ON THE ENGINE FUEL GOVERNING SYSTEM.  THE ENGINE AND CONTROLS WERE REMOVED FOR FURTHER INVESTIGATION.  PWC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
